# SDR ASAA2019062869838

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,232 hours, 4,241 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT CAME ON DURING RECALL EXTINGUISHED WITH PUSH TO RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 842. BITE TEST OF THE LEFT AND RIGHT PFTC ACCOMPLISHED WITH NO FAULTS.
